View Complete Reference

Baryła, M (2012)

Some Remarks about Benford's Distribution

Mathematical Economics 8(15), pp. 5-15.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: The aim of the following article is to present some facts about Benfordís distribution. Its main focus is on selected descriptors of this distribution (such as mean, variance and skewness) and its two major properties, i.e. base invariance and scale invariance. At the end of the paper some applications of Benfordís distribution are presented.


Bibtex:
@article{, title={Some remarks about benfordís distribution}, ISSN={1733-9707}, volume={8}, number={15}, journal={Mathematical Economics}, author={Baryła, Mateusz}, year={2012}, pages={5--15}, url={http://cejsh.icm.edu.pl/cejsh/element/bwmeta1.element.desklight-b55a6d78-850b-4426-9988-b8838735d1bb}, }


Reference Type: Journal Article

Subject Area(s): Economics, General Interest, Statistics